Marc Masdeu

Lecturer at UAB
Research area: Number Theory

PhD in Mathematics obtained at McGill University (2010)


After obtaining my PhD from McGill University in 2010, I moved to Columbia University to work as a Ritt Assistant Professor. Three years later, I joined the University of Warwick first as a postdoctoral researcher. Later, I won a Marie Curie fellowship with Samir Siksek, which allowed me to continue at Warwick until the beginning of 2017. Since then, I work at UAB under a Ramon y Cajal contract.

Research lines

  • Arithmetic of elliptic curves and abelian varieties
  • Modular forms, modular curves and Shimura varieties
  • p-adic L-functions
  • Explicit computation of arithmetic/geometric periods

Selected publications

Masdeu, Marc; Seveso, Marco Adamo. Dirac operators in tensor categories and the motive of quaternionic modular forms. Adv. Math. 313(2017), 628–688.

Guitart, Xavier; Masdeu, Marc; Sengün, Mehmet Haluk. Uniformization of modular elliptic curves via p-adic periods. J. Algebra 445 (2016), 458–502.

Guitart, Xavier; Masdeu, Marc; Sengün, Mehmet Haluk. Darmon points on elliptic curves over number fields of arbitrary signature. Proc. Lond. Math. Soc. (3) 111 (2015), no. 2, 484–518.

Guitart, Xavier; Masdeu, Marc. Overconvergent cohomology and quaternionic Darmon points. J. Lond. Math. Soc. (2) 90 (2014), no. 2, 495–524.

Masdeu, Marc. CM cycles on Shimura curves, and p-adic L-functions. Compos. Math. 148 (2012), no. 4, 1003–1032.